# SDR ASAA2022032737805

- Difficulty date: March 27, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,142 hours, 16,992 cycles
- Engine: Ge
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 177H56
- Condition: Inoperative
- Location: Flight Compartme
- Part time: 47,465 hours, 14,292 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SPEED RATE WHEEL INOP. GROUNDED - YES. REPLACED MODE CONTROL PANEL, OPS CHECKS GOOD. REF B737-800 AMM 22-11-34.
